MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850EV52US
Medical Device Problem Codes Migration (4003); Intravalvular regurgitation (4068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Event or Problem Description
Edwards received notification of a transcatheter tricuspid valve replacement (ttvr) procedure involving the evoque system where prior to deployment the evoque anchors were at hinge points of annulus, and on release the valve shifted down on the anterior side underneath the 2 intact teer devices (pascal ~4 years old).Post evoque valve deployment there was severe with mild pvl at the clips and the inner frame of the evoque valve became slightly oval instead of circular.The leak was assessed with ice and determined that the pvl jet and the central tr jets were separate jets.It was decided to proceed with valve in valve (viv) because of the severe tr central leak.The orientation of the clips was biased at a diagonal angle, then these clips pushed into the frame, contributing to the frame compression.The patient left the room with a mild pvl and a stable valve.At full anchor flip, septal had restricted leaflet motion, looked pinned.Added about 1 cm of depth to unpin septal leaflet.Once the septal regained leaflet motion, took depth off.Proceeded with expansion as normal.The valve dropped 1-2cm below annulus upon release on anterior side.Did not observe oval compression of valve until full release.Level of outerframe shoulder appeared to be engaged with clips.It was attempted to snare the locking tab, but this did not work.The valve positioning did not change.Struggled with snare, but this did not raise the valve.The snare was released since it was not improving the valve position.The physician proceeded with viv, and there were no issues with the sapien deployment.The frame compression appeared to improved post-viv.The final result post sapien deployment was no central tr, still had mild pvl due to clips.Per internal imaging review, the 52 evoque device embolized into the ventricle intra-operatively, positioned >10 mm from the tv annulus.Severe tr and mild-moderate pvl were noted.A sapien viv was implanted with stable positioning, resolved tr, and mild residual pvl (tv mean gradient = 2 mmhg).Cannot confirm any device related issues or malfunction.Potential contributing factors: patient history (red case, prior teer x2), procedural (leaflet capture), and imaging (device shadowing).
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6, and h11.Additional type of investigation codes that were unable to be added in h6: analysis of images.Labelling review: the complaint for malposition - valve embolizes into ventricle was confirmed with objective evidence via imaging evaluation.Based on the device history record review, there were no non-conformances related to the issue observed and the device passed all manufacturing specifications.Available information suggests that contributing factors included the patient's history of prior teer procedures, incomplete leaflet capture during deployment, and imaging limitations due to device shadowing.Since no manufacturing non-conformances were found and no labeling, training, or ifu deficiencies were identified, no corrective or preventative actions were required.The complaint for central regurgitation was confirmed with objective evidence via imaging evaluation.Based on the device history record review, there were no non-conformances related to the issue observed and the device passed all manufacturing specifications.Available information suggests that the central regurgitation was due to the valve embolization.The contributing factors to the valve positioning difficulties include the patient's history of prior teer procedures, incomplete leaflet capture during deployment, and imaging limitations due to device shadowing.Since no manufacturing non-conformances were found and no labeling, training, or ifu deficiencies were identified, no corrective or preventative actions were required.

Brand Name
EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key23011814
Report Number2015691-2025-07428
Device Sequence Number13259323
Product Code NPW
UDI-Device Identifier00690103217469
UDI-Public(01)00690103217469(17)260807(11)240807
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/07/2026
Device Model Number9850EV52US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown